Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 2, NWS Charleston, WV

March 5, 2008Athens County, Ohio

NWS Charleston, WV issued this river flood warning at Mar 5, 2008, 8:46 PM EST for Athens County, Ohio. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2008, 8:46 PM EST (01:46 UTC)
Expired
Mar 6, 2008, 1:34 PM EST
In force
17 hr
Issued by
NWS Charleston, WV
Flood severity
Minor

County Athens County, OH

The radar

The Charleston,WV radar (KRLX), 117 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hocking River at Athens (ATHO1). The gauge peaked at 20.36 ft at Mar 6, 2008, 1:00 AM EST.

actionminormoderate152003/0603/07
Action stage
18 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03159500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KRLX 060146
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
846 PM EST WED MAR 05 2008

...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS HOCKING RIVER...


 AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS.

THE FLOOD ADVISORY IS UPGRADED TO A WARNING BASED ON RIVER LEVEL DATA AT ATHENS AS WELL AS UPSTREAM ON THE OHIO.  WHEN ATHENS GOES INTO FLOOD...HIGH WATER IS EVEN MORE PREVALENT A FEW MILES DOWNSTREAM FROM ATHENS AS THE HOCKING BECOMES MORE OF A WINDING RIVER...AFFECTING A FEW HOMES AND MAINLY AGRICULTURAL AREAS.


TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.



PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THE NEXT STATEMEMT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF
CONDITIONS CHANGE.


OHC009-061346-
/O.NEW.KRLX.FL.W.0002.080306T0146Z-080306T1933Z/
/ATHO1.1.ER.000000T0000Z.080306T0600Z.080306T1333Z.NO/
846 PM EST WED MAR 05 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A 

* FLOOD WARNING FOR THE HOCKING RIVER AT ATHENS. 
* UNTIL THURSDAY AFTERNOON
* AT 8 PM WEDNESDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY BETWEEN MIDNIGHT 
  AND 3 AM. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER DAYBREAK THURSDAY MORNING.
* AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG 
  THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD.
* A CREST NEAR 21.0 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 
  2005.  

$$

TRM
3 follow-up statements
000 
WGUS81 KRLX 061339
FLSRLX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
839 AM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...HOCKING RIVER.
  
 AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER.

 AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON.


TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF
CONDITIONS CHANGE.


OHC009-061846-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/
/ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1246Z.NO/
839 AM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ATHENS.
* AT 7 AM THURSDAY THE STAGE WAS 20.1 FEET
* MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS MORNING.
* AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG 
  THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD.
* A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 
  2005.  

$$

OHC053-WVC053-061938-
/O.CON.KRLX.FL.W.0003.000000T0000Z-080309T0208Z/
/POPW2.1.ER.000000T0000Z.080307T1800Z.080308T2008Z.NO/
839 AM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT POINT PLEASANT.
* AT 7 AM THURSDAY THE ESTIMATED STAGE WAS AROUND 38 TO 39 FEET.
* FLOOD STAGE IS 40 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS EXPECTED TO GO ABOVE FLOOD
  STAGE LATER THIS AFTERNOON AND CREST BETWEEN 41 AND 43 FEET SATURDAY AFTERNOON.
* AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED.  THE GALLIPOLIS 
  WATER WORKS IS AFFECTED.  LOW AREAS ALONG THE RIVER ARE FLOODED.


$$
000 
WGUS81 KRLX 061341 CCA
FLSRLX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
839 AM EST THU MAR 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...HOCKING RIVER.
  
 AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER.

 AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON.


TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED THIS AFTERNOON OR SOONER IF 
CONDITIONS CHANGE.


OHC009-061846-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/
/ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1246Z.NO/
839 AM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ATHENS.
* AT 7 AM THURSDAY THE STAGE WAS 20.1 FEET
* MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS MORNING.
* AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG 
  THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD.
* A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 
  2005.  

$$

OHC053-WVC053-061938-
/O.CON.KRLX.FL.W.0003.000000T0000Z-080309T0208Z/
/POPW2.1.ER.000000T0000Z.080307T1800Z.080308T2008Z.NO/
839 AM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT POINT PLEASANT.
* AT 7 AM THURSDAY THE ESTIMATED STAGE WAS AROUND 38 TO 39 FEET.
* FLOOD STAGE IS 40 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS EXPECTED TO GO ABOVE FLOOD
  STAGE LATER THIS AFTERNOON AND CREST BETWEEN 41 AND 43 FEET SATURDAY AFTERNOON.
* AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED.  THE GALLIPOLIS 
  WATER WORKS IS AFFECTED.  LOW AREAS ALONG THE RIVER ARE FLOODED.


$$
000 
WGUS81 KRLX 061802
FLSRLX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
102 PM EST THU MAR 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...HOCKING RIVER
   AT ATHENS...

AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER AT
   POINT PLEASANT...
 
 AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON.

THE HOCKING RIVER AT ATHENS HAS GONE BELOW FLOOD STAGE AND WILL CONTINUE TO
FALL THIS AFTERNOON. THEREFORE, THE RIVER FLOOD WARNING HAS BEEN CANCELLED.
BACKWATER PROBLEMS ALONG THE HOCKING WILL LESSEN AS THE RIVER RECEDES.


THE OHIO RIVER AT POINT PLEASANT WILL CONTINUE A SLOW RISE AND IS EXPECTED
TO CREST FRIDAY AFTERNOON.

TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF
CONDITIONS CHANGE.


OHC053-WVC053-070002-
/O.EXT.KRLX.FL.W.0003.000000T0000Z-080308T2332Z/
/POPW2.1.ER.080306T1620Z.080307T1800Z.080308T1732Z.NO/
102 PM EST THU MAR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT POINT PLEASANT.
* AT 10 AM THURSDAY THE STAGE WAS 39.7 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 40 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING. THEN 
  CONTINUE TO RISE TO NEAR 42.5 FEET BY EARLY AFTERNOON FRIDAY.   THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY AFTERNOON SATURDAY. 
* AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED.  THE GALLIPOLIS 
  WATER WORKS IS AFFECTED.
* A CREST NEAR 42.5 FEET COMPARES TO A PREVIOUS CREST OF 41.5 FEET ON MARCH 18 
  2007.  

$$

OHC009-061832-
/O.CAN.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/
/ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1300Z.NO/
102 PM EST THU MAR 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE HOCKING RIVER AT ATHENS.
* AT 11 AM THURSDAY THE STAGE WAS 19.6 FEET
* THE RIVER FELL BELOW FLOOD STAGE AT 8 AM THURSDAY
* FLOOD STAGE IS 20 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THIS AFTERNOON.
* ANY BACKWATER PROBLEMS WILL LESSEN AS THE RIVER RECEDES.
* A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 
  2005.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 5, 7:29 PM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 5, 7:29 PM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
729 PM EST WED MAR 5 2008

.SYNOPSIS...
HIGH PRESSURE MOVES QUICKLY ACROSS THE AREA TONIGHT.  A WEAK COLD
FRONT ARRIVES LATE THURSDAY...FOLLOWED BY ANOTHER STORM SYSTEM FOR
FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
SURFACE HIGH NOSING NICELY INTO CWA CURRENTLY.  HOWEVER...STILL HAVE
SOME LOW CLOUDS TRAPPED UNDER SUBSIDENCE INVERSION. CLOUDS STARTING
TO SHOW SIGNS OF BREAKING AS FAR WEST AS CVG AS SW FLOW FINALLY
STARTS TO EAT AWAY THE MOISTURE. FORESEE CLOUDS REMAINING INTO THE
EVENING HOURS.  DO EXPECT MOST OF THE LOWER CLOUDS TO BE GONE BY 06Z
OR SO...WITH PATCHY CIRRUS LATE TONIGHT IN THE ZONAL FLOW ALOFT.

THURSDAY WILL HAVE SOME SUN TO START...ESPECIALLY EAST OF THE OHIO
RIVER.  WEAK COLD FRONT WILL BLEED INTO THE CWA AFTER 18Z.  SURFACE
LOW...MID-LEVEL SHORTWAVE...AND DEEPER MOISTURE REMAIN FAR OFF TO
THE NORTH.  ONLY FORESEE MIDLEVEL CLOUDS WITH THE FRONT...SPREADING
EASTWARD DURING THE DAY. NO POPS NECESSARY.

MOS TEMPERATURES IN GOOD OVERALL AGREEMENT OVERNIGHT.  TRIED TO LEAN
TOWARDS THE WARMER SIDE A BIT...GIVEN SW FLOW AND LINGERING CLOUDS.
RAN CLOSER TO COOLER MET FOR THURSDAY WITH CLOUDS.  FRONT ITSELF HAS
LITTLE TO NO COLD KICK BEHIND IT...SO NO AFTERNOON FALLING TEMPS
FORESEEN.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
NO QUESTION ABOUT THE NEXT SYSTEM HAVING A SIGNIFICANT IMPACT ON OUR
AREA FRIDAY AND SATURDAY. THE BIG QUESTION IS LIQUID VERSUS FROZEN.
DEEP UPPER TROUGH IS CARVED OUT OVER THE MISSISSIPPI VALLEY FOR THE
END OF THE WORKWEEK...WITH A SOUTHERN STREAM SYSTEM ROTATING AROUND
THE UPPER TROUGH. THE UPPER TROUGH THEN LIFTS OUT OVER THE WEEKEND.
THE NAM IS THE OUTLIER AS IT TRIES TO PHASE THE SOUTHERN SYSTEM INTO
THE UPPER TROUGH...WHICH ALLOWS SUCH SHARPENING OF THE UPPER FLOW
THAT ONE MAIN SURFACE LOW TRACKS UP WEST OF THE APPALACHIANS...
GIVING RAIN FOR ALL THE AREA UNTIL THE TYPICAL WRAPAROUND.  PREFER
THE VAST MAJORITY OF THE MODELS...GFS... ECMWF...CANADIAN...ETC IN
HAVING ONE WEAKER SURFACE WAVE RIDE UP ALONG THE APPALACHIANS WITH
THE EJECTING WEAKENING SOUTHERN SYSTEM FRIDAY...THEN HAVING THE MAIN
SURFACE LOW TRACK UP JUST EAST OF THE MOUNTAINS FRIDAY NIGHT AS THE
MAIN UPPER TROUGH BEGINS TO LIFT OUT OF THE MISSISSIPPI VALLEY. THIS
SCENARIO ALLOWS FOR AN INITIALLY ALL RAIN SCENARIO FRIDAY WITH
PERHAPS A MIX OVER FAR NORTHWEST ZONES. AS THE MAIN SURFACE LOW
DEVELOPS EAST OF THE MOUNTAINS...THE WINDS BECOME MORE NORTHERLY AND
BEGIN TO DRAW THE COLDER AIR INTO THE SYSTEM FRIDAY NIGHT. EXPECT
THE RAIN TO CHANGE TO SNOW FROM WEST TO EAST FRIDAY
NIGHT...ESPECIALLY WEST OF THE OHIO RIVER WHERE SNOW ACCUMULATIONS
MAY BE AROUND 3 INCHES...LESS ACCUMULATION ELSEWHERE. SNOW TAPERS
OFF TO SNOW SHOWERS SATURDAY ENTIRE AREA IN THE WRAPAROUND PRECIP OF
THE DEPARTING LOW...EXPECT ADDITIONAL DAYTIME LIGHT SNOW
ACCUMULATIONS ENTIRE AREA. BASICALLY ACCEPTED GFS MOS GUIDANCE FOR
TEMPS AND QPF. FORECAST QPF OF AROUND AN INCH MAY LEAD TO WATER
PROBLEMS...SEE HYDRO SECTION AND HAZARDOUS WEATHER OUTLOOK. THINGS
WIND DOWN TO TYPICAL UPSLOPE SNOW SHOWERS SATURDAY EVENING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL BE OFF TO OUR EAST AT THE START OF THE LONG TERM
WITH JUST UPSLOPE -SHSN THE MTNS.  CONTD HIGH POPS FOR SUN MRNG
GIVEN GOOD UVV AND DECENT MSTR.  LONG RANGE MDLS RESOLVE A CLIPPER
LOW TRAVELING TO OUR S SUN NGT INTO MON.  DIFFICULT TO TIME...YET
ALONE DETERMINE THE EXACT TRACK OF THE CYCLONE...SO ROLLED WITH
SMALL POPS FOR THE TIME BEING.  GIVEN THE CURRENT TRACK...SRN COAL
FIELDS RESIDE IN A FAVORABLE SPOT FOR SN ACCUM.  HWVR...IF LOW DOES
NOT CROSS DURING THE NIGHT RA WILL BE FCST.  BOUNDARY BCMS
STATIONARY IN TN MON NGT AND MUCH OF TUESDAY BEFORE LIFTING N TOWARD
OUR AREA.  AT THE SAME TIME...A SERIES OF UPPER LEVEL DISTURBANCES
CROSS IN NW FLOW ALOFT.  DUE TO LOW CONFIDENCE IN TIMING LEFT THINGS
DRY FOR NOW DAY 5 - 7.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
MUCH OF MVFR CLOUDS BENEATH INVERSION WILL REMAIN TRAPPED THERE MUCH
OF THE NIGHT AS WEAK HIGH PRESSURE MOVES THROUGH.  CIGS WILL LIKELY
BREAK EVERYWHERE BY DAY BREAK.  PATCHY CLOUD WILL PERSIST THURSDAY
VARYING FROM SCT-BKN AS BASES LIFT ABOVE MVFR /3KFT/ BY MIDDAY.

LIGHT AND VARIABLE FLOW WITH THE HIGH MOVING ACROSS OVERNIGHT WILL
BECOME LIGHT SW AHEAD OF A WEAK COLD FRONT THAT WILL ARRIVE FROM
THE W LATE IN THE DAY.

AVIATION OUTLOOK /AFTER 00Z FRI/ POSSIBLE IFR CONDITIONS DUE TO RAIN
ON FRIDAY...CHANGING TO SNOW FRIDAY NIGHT AND LASTING INTO SATURDAY.

.HYDROLOGY...
THE HOCKING WILL START RECEDING FROM NEAR FLOOD STAGE TOWARD DAWN
THU WHILE THE MUSKINGUM AND THE OHIO RIVER FROM POINT PLEASANT N
REMAIN JUST BELOW FLOOD STAGE THROUGH AT LEAST FRI.

ANOTHER ROUND OF POTENTIALLY HEAVY RAIN FRIDAY INTO FRIDAY NIGHT MAY
CAUSE ADDITIONAL WATER PROBLEMS...BEFORE CHANGING TO SNOW BY
SATURDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...CL/JMV/TRM
NEAR TERM...CL
SHORT TERM...JMV
LONG TERM...29
AVIATION...TRM
HYDROLOGY...JS/TRM
Hazardous weather outlook, Mar 5, 4:15 PM EST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EST WED MAR 5 2008

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>011-013>020-024>040-046-
047-062115-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
415 PM EST WED MAR 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

POTENTIALLY HEAVY RAIN FRIDAY MAY CAUSE WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

OHZ066-067-075-076-083>085-062115-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
415 PM EST WED MAR 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

POTENTIALLY HEAVY RAIN FRIDAY MAY CAUSE WATER PROBLEMS...FOLLOWED BY
SNOW THAT MAY ACCUMULATE SEVERAL INCHES FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 9:57 PM ESTRiver Flood WarningRLXGallia57 hr
Mar 6, 3:46 PM ESTWinter Storm WatchRLXAthens, Jackson, Morgan, Perry, Vinton14 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.